OSCILLATION OF p(x)-LAPLACIAN ELLIPTIC INEQUALITIES WITH MIXED VARIABLE EXPONENTS


Creative Commons License

ŞAHİNER Y., Zafer A.

MATHEMATICAL INEQUALITIES & APPLICATIONS, vol.16, no.3, pp.947-961, 2013 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 16 Issue: 3
  • Publication Date: 2013
  • Doi Number: 10.7153/mia-16-74
  • Journal Name: MATHEMATICAL INEQUALITIES & APPLICATIONS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.947-961
  • Keywords: p(x)-Laplacian, oscillation, nonlinear, damped, elliptic equation, second order, ORDINARY DIFFERENTIAL-EQUATIONS, POSITIVE SOLUTIONS, 2ND-ORDER, EXISTENCE, CRITERIA, OPERATORS, THEOREMS

Abstract

Oscillation criteria are established for p(x)-Laplacian elliptic inequalities with mixed variable nonlinearities of the form